Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 19(3); 1986 > Article
Korean Journal of Anesthesiology 1986;19(3):290-292.
DOI: https://doi.org/10.4097/kjae.1986.19.3.290   
Anesthsia for a Case of Toxie Methemoglobinemia.
Dong Eon Moon, Se Ho Moon
Department of Anesthesiology, Catholic Medical College, Korea.
Abstract
Toxic methemoglobulinemia is a rare disease and poses great risks in anesthesia because the oxygen carring capacity of the blood is reduced. This condition may be idiopathic or result from exposure to grugs or chemical agents and is treasted by the intravenous injection of methylene blue. This 17 year-old male was admitted to St. Mary Hospital for right nephrectomy because of rupture of the right kidney after accidental ingestion of Diaminodiphenyl sulfate and then falling down. The patient appeared cyanosed and dark brown tinged blood was ween at the site of skin incision. The result of arterial blood gas analysis was relatively normal and no specific problem was detected during anesthesia. This patient was successfully trated with ascorbic acid, methylene blue and oxygenation.


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
Room 1006 Yong-Seong BIZTEL Building, 109, Hangang-daero, Yongsan-gu, Seoul 04376, Korea
Tel: +82-2-795-5129    Fax: +82-2-792-4089    E-mail: anesthesia@kams.or.kr                

Copyright © 2019 by Korean Society of Anesthesiologists. All rights reserved.

Developed in M2community

Close layer
prev next